Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 445079

Exponential convexity, positive semi–definite matrices and fundamental inequalities


Anwar, Matloob; Jakšetić, Julije; Pečarić, Josip; Ur Rehman, Atiq
Exponential convexity, positive semi–definite matrices and fundamental inequalities // Journal of Mathematical Inequalities, 4 (2010), 2; 171-189 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 445079 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Exponential convexity, positive semi–definite matrices and fundamental inequalities

Autori
Anwar, Matloob ; Jakšetić, Julije ; Pečarić, Josip ; Ur Rehman, Atiq

Izvornik
Journal of Mathematical Inequalities (1846-579X) 4 (2010), 2; 171-189

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Jensen; Jensen-Steffensen; Steffensen; Acz´el; Mercer; Levinson inequalities; inequalities for power sums; exponentially convex functions; linear functionals; positive semi-definite matrices

Sažetak
The first two chapters of the classical book [6] on inequalities are devoted to fundamental inequalities and positive definiteness. In this paper we obtain results which give connection between fundamental inequalities and positive definiteness using the notion of exponential convexity.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
117-1170889-0888 - Generalne nejednakosti i primjene (Pečarić, Josip, MZOS ) ( POIROT)

Ustanove:
Tekstilno-tehnološki fakultet, Zagreb,
Fakultet strojarstva i brodogradnje, Zagreb

Profili:

Avatar Url Julije Jakšetić (autor)

Avatar Url Josip Pečarić (autor)


Citiraj ovu publikaciju:

Anwar, Matloob; Jakšetić, Julije; Pečarić, Josip; Ur Rehman, Atiq
Exponential convexity, positive semi–definite matrices and fundamental inequalities // Journal of Mathematical Inequalities, 4 (2010), 2; 171-189 (međunarodna recenzija, članak, znanstveni)
Anwar, M., Jakšetić, J., Pečarić, J. & Ur Rehman, A. (2010) Exponential convexity, positive semi–definite matrices and fundamental inequalities. Journal of Mathematical Inequalities, 4 (2), 171-189.
@article{article, year = {2010}, pages = {171-189}, keywords = {Jensen, Jensen-Steffensen, Steffensen, Acz´el, Mercer, Levinson inequalities, inequalities for power sums, exponentially convex functions, linear functionals, positive semi-definite matrices}, journal = {Journal of Mathematical Inequalities}, volume = {4}, number = {2}, issn = {1846-579X}, title = {Exponential convexity, positive semi–definite matrices and fundamental inequalities}, keyword = {Jensen, Jensen-Steffensen, Steffensen, Acz´el, Mercer, Levinson inequalities, inequalities for power sums, exponentially convex functions, linear functionals, positive semi-definite matrices} }
@article{article, year = {2010}, pages = {171-189}, keywords = {Jensen, Jensen-Steffensen, Steffensen, Acz´el, Mercer, Levinson inequalities, inequalities for power sums, exponentially convex functions, linear functionals, positive semi-definite matrices}, journal = {Journal of Mathematical Inequalities}, volume = {4}, number = {2}, issn = {1846-579X}, title = {Exponential convexity, positive semi–definite matrices and fundamental inequalities}, keyword = {Jensen, Jensen-Steffensen, Steffensen, Acz´el, Mercer, Levinson inequalities, inequalities for power sums, exponentially convex functions, linear functionals, positive semi-definite matrices} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI





Contrast
Increase Font
Decrease Font
Dyslexic Font